Alert archive / South Dakota / Blizzard Warnings in 2014
Blizzard Warning 7, NWS Aberdeen, SD
NWS Aberdeen, SD issued this blizzard warning at Feb 13, 2014, 7:54 AM CST for Big Stone County, Traverse County, Minnesota; 7 counties in South Dakota. It was in force for 4 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 13, 2014, 7:54 AM CST (13:54 UTC)
- Expired
- Feb 13, 2014, 12:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Aberdeen, SD
Counties Big Stone County, MN, Traverse County, MN, Codington County, SD, Day County, SD, Deuel County, SD, Grant County, SD, Hamlin County, SD, Marshall County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 113 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 8:00 AM CST | BLIZZARD | Roy Lake State Park, SD | VISIBILITY A QUARTER MILE ALONG SD HIGHWAY 10 FROM THE STATE PARK TO THE MARSHALL-ROBERTS COUNTY LINE |
| Feb 13, 8:05 AM CST | BLIZZARD | 1 Wsw Summit, SD | RWIS SITE AT SUMMIT GUSTING TO 55 MPH... VSBY ON WEBCAM LESS THAN A QUARTER MILE |
| Feb 13, 8:15 AM CST | BLIZZARD | 13 Ssw Sisseton, SD | VSBY ZERO IN WHITE OUT CONDITIONS |
| Feb 13, 8:27 AM CST | BLIZZARD | 3 E Webster, SD | SHERIFF REPORTS ZERO VSBY ON HIGHWAY 12 STRETCH BETWEEN WEBSTER AND WAUBAY BY THE LAKES. |
| Feb 13, 8:47 AM CST | BLIZZARD | Ortonville, MN | INTERMITTENT VISIBILITY BELOW ONE QUARTER MILE IN AND AROUND ORTONVILLE. WINDS GUSTING OVER 45 MPH. |
| Feb 13, 8:51 AM CST | BLIZZARD | 4 Nw Wheaton, MN | VISIBILITY BELOW ONE QUARTER MILE NEAR WHEATON. WHITEOUT CONDITIONS OCCURRED EARLIER THIS MORNING. WINDS GUSTING OVER 40 MPH AT KETH. |
| Feb 13, 8:56 AM CST | BLIZZARD | 5 W Clear Lake, SD | SHERIFF REPORTS VSBY LESS THAN QUARTER MILE AT TIMES BETWEEN CLEAR LAKE AND INTERSTATE |
| Feb 13, 9:07 AM CST | BLIZZARD | Hayti, SD | GROUND BLIZZARD CONDITIONS WITH VISIBILITY LESS THAN ONE QUARTER MILE CONTINUE ACROSS HAMLIN COUNTY - MAINLY IN OPEN AREAS. WIND GUSTING TO 50 MPH AT THE HAYTI MESONET STATION. |
| Feb 13, 9:25 AM CST | BLIZZARD | 10 W Watertown, SD | VSBY QUARTER MILE DOWN TO 100 YARDS AT TIMES IN BLOWING SNOW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 1.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
232 WWUS43 KABR 131354 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 754 AM CST THU FEB 13 2014 ...STRONG WINDS AND AREAS OF BLOWING SNOW THROUGH THE MORNING... .A POTENT LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTHERN MINNESOTA THIS MORNING. STRONG NORTHWEST WINDS BEHIND THE ASSOCIATED COLD FRONT WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW. WINDS WILL SUBSIDE RATHER RAPIDLY AROUND MID DAY. MNZ039-046-SDZ007-008-011-020>023-131800- /O.UPG.KABR.WW.Y.0009.000000T0000Z-140213T1800Z/ /O.NEW.KABR.BZ.W.0007.140213T1354Z-140213T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-HAMLIN- DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 754 AM CST THU FEB 13 2014 ...BLIZZARD WARNING IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MID MORNING... BRIEFLY INTENSIFYING WITH THE PASSAGE OF A COLD FRONT. THE WINDS WILL RELAX TOWARD NOON WITH MUCH IMPROVED CONDITIONS EXPECTED AT THAT TIME. * WINDS/VISIBILITY...NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UPWARDS OF 55 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW... WITH VISIBILITY DOWN TO NEAR ZERO AT TIMES. * SNOW/ICE ACCUMULATIONS...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA TODAY. * OTHER IMPACTS...STRONG WINDS MAY MAKE TRAVEL DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ SDZ019-131800- /O.CON.KABR.WW.Y.0009.000000T0000Z-140213T1800Z/ CLARK- INCLUDING THE CITY OF...CLARK 754 AM CST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MORNING... BRIEFLY INTENSIFYING WITH THE PASSAGE OF A COLD FRONT. * WINDS/VISIBILITY...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UPWARDS OF 50 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW... WITH VISIBILITY DOWN TO A HALF MILE AT TIMES. * SNOW/ICE ACCUMULATIONS...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA TODAY. * OTHER IMPACTS...STRONG WINDS MAY MAKE TRAVEL DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ SDZ006-018-131800- /O.CON.KABR.WW.Y.0009.000000T0000Z-140213T1800Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 754 AM CST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MORNING... BRIEFLY INTENSIFYING WITH THE PASSAGE OF A COLD FRONT. * WINDS/VISIBILITY...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UPWARDS OF 50 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW... WITH VISIBILITY DOWN TO A HALF MILE AT TIMES. * SNOW/ICE ACCUMULATIONS...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA TODAY. * OTHER IMPACTS...STRONG WINDS MAY MAKE TRAVEL DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
2 follow-up statements
853 WWUS43 KABR 131509 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 909 AM CST THU FEB 13 2014 ...STRONG WINDS AND AREAS OF BLOWING SNOW THROUGH THE MORNING... .A POTENT LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTHERN MINNESOTA THIS MORNING. STRONG NORTHWEST WINDS BEHIND THE ASSOCIATED COLD FRONT WILL RESULT IN AREAS OF BLOWING AND DRIFTING SNOW...INCLUDING OCCASIONAL ZERO OR NEAR ZERO VISIBILITY AND WHITEOUT CONDITIONS ACROSS AND EAST OF THE GLACIAL LAKES REGION OF NORTHEAST SOUTH DAKOTA OVER INTO WEST CENTRAL MINNESOTA. WIND SPEEDS WILL DROP CONSIDERABLY BY EARLY THIS AFTERNOON. MNZ039-046-SDZ007-008-011-020>023-131800- /O.CON.KABR.BZ.W.0007.000000T0000Z-140213T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-HAMLIN- DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 909 AM CST THU FEB 13 2014 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH MID MORNING... HAVING BRIEFLY INTENSIFIED WITH THE PASSAGE OF A COLD FRONT. THE WINDS WILL RELAX TOWARD NOON WITH MUCH IMPROVED CONDITIONS EXPECTED BY EARLY THIS AFTERNOON. * WINDS/VISIBILITY...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UPWARDS OF 55 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW... WITH VISIBILITY DOWN TO NEAR ZERO AT TIMES. * SNOW/ICE ACCUMULATIONS...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA TODAY. * OTHER IMPACTS...STRONG WINDS MAY MAKE TRAVEL DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST TRAVEL...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. && $$ SDZ019-131800- /O.CON.KABR.WW.Y.0009.000000T0000Z-140213T1800Z/ CLARK- INCLUDING THE CITY OF...CLARK 909 AM CST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MORNING... HAVING BRIEFLY INTENSIFIED WITH THE PASSAGE OF A COLD FRONT. * WINDS/VISIBILITY...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UPWARDS OF 45 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW... WITH VISIBILITY DOWN TO A HALF MILE AT TIMES. * SNOW/ICE ACCUMULATIONS...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA TODAY. * OTHER IMPACTS...STRONG WINDS MAY MAKE TRAVEL DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$ SDZ006-018-131800- /O.CON.KABR.WW.Y.0009.000000T0000Z-140213T1800Z/ BROWN-SPINK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD 909 AM CST THU FEB 13 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH THE MORNING... HAVING BRIEFLY INTENSIFIED WITH THE PASSAGE OF A COLD FRONT. * WINDS/VISIBILITY...NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UPWARDS OF 40 MPH WILL RESULT IN BLOWING AND DRIFTING SNOW... WITH VISIBILITY DOWN TO A HALF MILE AT TIMES. * SNOW/ICE ACCUMULATIONS...DRY CONDITIONS ARE EXPECTED FOR THE FORECAST AREA TODAY. * OTHER IMPACTS...STRONG WINDS MAY MAKE TRAVEL DANGEROUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. && $$
366 WWUS43 KABR 131803 WSWABR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1203 PM CST THU FEB 13 2014 .VISIBILITY IMPROVING AND WIND SPEEDS BEGINNING TO DIMINISH ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. MNZ039-046-SDZ007-008-011-020>023-131915- /O.EXP.KABR.BZ.W.0007.000000T0000Z-140213T1800Z/ TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CODINGTON-GRANT-HAMLIN- DEUEL- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...BRITTON... SISSETON...WEBSTER...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE 1203 PM CST THU FEB 13 2014 ...BLIZZARD WARNING HAS EXPIRED... VISIBILITY HAS IMPROVED MARKEDLY...AND WIND SPEEDS ARE BEGINNING TO RELAX ACROSS THE REGION. $$ SDZ006-018-019-131915- /O.EXP.KABR.WW.Y.0009.000000T0000Z-140213T1800Z/ BROWN-SPINK-CLARK- INCLUDING THE CITIES OF...ABERDEEN...REDFIELD...CLARK 1203 PM CST THU FEB 13 2014 ...WINTER WEATHER ADVISORY HAS EXPIRED... VISIBILITY HAS IMPROVED MARKEDLY...AND WIND SPEEDS ARE BEGINNING TO RELAX ACROSS THE REGION. $$
What forecasters said that day
The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this blizzard warning went out at Feb 13, 5:40 AM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 13, 5:40 AM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
540 AM CST THU FEB 13 2014
.UPDATE...
AVIATION DISCUSSION HAS BEEN UPDATED.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...THROUGH SATURDAY
TEMPERATURES HAVE SURGED TO NEAR 40 DEGREES THANKS TO MILD
TEMPERATURES ALOFT AND AN EFFICIENT MIXING DIRECTION. THIS IS THE
MAIN REASON FOR A CHANGE TO HEADLINES...ASSUMING THAT ANY LIGHT
SNOW THAT CAME YESTERDAY HAS MODIFIED THANKS TO THESE WARMER
READINGS. ALONG AND EAST OF THE JAMES...THERE IS JUST AS MUCH
UNCERTAINTY. SUSPECT THE TIME AT WHICH TEMPERATURES ARE ABOVE
FREEZING WILL BE MUCH SHORTER IN DURATION...AND THUS LESS
MODIFICATION WILL BE ABLE TO TAKE PLACE PRIOR TO ONSET OF PRESSURE
RISES. HOWEVER...THIS SNOW MAY HAVE BEEN MODIFIED ALREADY THANKS
TO THE NORTH WINDS YESTERDAY MORNING AND THE STRONG SOUTH WINDS
LAST EVENING...BUT WILL LEAVE WINTER WEATHER ADVISORY GIVEN THESE
QUESTIONS WONT LIKELY BE ANSWERED UNTIL THE SHIFT AROUND TO THE
NORTHWEST...ALLOWING FOR BETTER LOFTING...AND INTENSIFY.
HIGH PRESSURE BUILDS IN RAPIDLY...SO SUSPECT WINDS WILL ALSO
SUBSIDE RATHER QUICKLY AROUND MID DAY. AS THIS HIGH PUSHES
SOUTHEAST...A BAND OF WARM ADVECTION PRECIPITATION WILL PUSH BACK
EAST ACROSS THE CWA. THIS USUALLY PRESENTS WITH ONLY LIGHT QPF
THANK TO WEAK LIFT AND THE PRESENCE OF A DRY LAYER. A SIMILAR
SCENARIO IS EXPECTED AGAIN EARLY SATURDAY.
AS FOR TEMPERATURES...HIGHS WILL OCCUR EARLY THIS MORNING THANKS
TO COLD ADVECTION THROUGH THE DAY. THE ARCTIC FRONT MEANDERS
ACROSS THE CWA FOR MOST OF THE PERIOD...WITH A PRONOUNCED WARM
SURGE EXPECTED ON SATURDAY.
.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
A PROGRESSIVE MID LEVEL PATTERN APPEARS AS IF IT WILL CONTINUE
THROUGH THE LONG TERM...BUT WITH PATTERN AMPLIFICATION/BUCKLING OF
THE FLOW TOWARD THE END OF THE PERIOD. SO WHAT THIS MEANS IS THE
FORECAST NOW LOOKS PRETTY MUCH DRY EXCEPTING PERHAPS SUNDAY NIGHT
WHEN A CHUNK OF ENERGY AND A SFC FRONT MOVE THROUGH THE FORECAST
AREA. MEANWHILE TEMPERATURES SHOULD AVERAGE OUT ABOVE NORMAL
ACROSS THE REGION UNDER A MODIFIED PACIFIC AIRMASS.
&&
.AVIATION...
12Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
PATCHY MVFR CIGS WILL AFFECT THE REGION THIS MORNING...ALONG WITH
STRONG GUSTY WINDS. SOME BLOWING SNOW IS ALSO POSSIBLE AT
KABR/KATY THIS MORNING BEFORE WINDS DECREASE. THE REST OF THE
DAY AND INTO THE EVENING SHOULD BE VFR.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL NOON CST /11 AM MST/ TODAY FOR CAMPBELL-
CORSON-DEWEY-EDMUNDS-FAULK-MCPHERSON-POTTER-WALWORTH.
WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR BROWN-CLARK-
CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS-SPINK.
MN...WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR BIG STONE-
TRAVERSE.
&&
UPDATE...TDK
SHORT TERM...CONNELLY
LONG TERM...TDK
AVIATION...TDK
WEATHER.GOV/ABERDEENHazardous weather outlook, Feb 13, 4:06 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 406 AM CST THU FEB 13 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-141015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 406 AM CST THU FEB 13 2014 /306 AM MST THU FEB 13 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SWING ACROSS THE FORECAST AREA THIS MORNING. STRONG WINDS WILL FOLLOW THE FRONT...MAINLY AFFECTING NORTHERN AND NORTHEAST SOUTH DAKOTA. BLOWING SNOW MAY BECOME AN ISSUE FOR A FEW HOURS THIS MORNING EAST OF THE JAMES VALLEY. WINDS WILL RAPIDLY SUBSIDE AROUND MID DAY. LIGHT SNOW WILL DEVELOP ACROSS THE AREA OVERNIGHT. ABOUT AN INCH OF ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LIGHT SNOW IS POSSIBLE AGAIN EARLY SATURDAY. ONLY ABOUT AN INCH OF SNOW IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. CONNELLY
In the hours before
Local storm report, Feb 13, 4:41 AM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
441 AM CST THU FEB 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM NON-TSTM WND DMG LEOLA 45.72N 98.94W
02/13/2014 MCPHERSON SD PUBLIC
POLE BARN COLAPSED. BARN WAS PARTLY CONSTRUCTED. WIND
SPEED ESTIMATED 50 TO 60 MPH. TIME ESTIMATED.
&&
EVENT NUMBER ABR1400143
CONNELLYLocal storm report, Feb 13, 7:53 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
753 AM CST THU FEB 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM BLIZZARD WEBSTER 45.34N 97.52W
02/13/2014 DAY SD EMERGENCY MNGR
SCHOOL BUS REPORTEDLY STUCK ALONG WITH A FEW CARS IN
THE DITCH
&&
EVENT NUMBER ABR1400144
VIPONDThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:02 AM CST | Wind Advisory | ABR | Campbell, Corson, Dewey, Edmunds, Faulk, McPherson and 2 more | 6 hr |
Nearby
Blizzard Warnings in South Dakota, 2014Blizzard Warnings in Minnesota, 2014Every blizzard warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.